# SDR CA140428006

- Difficulty date: April 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Cradle
- Condition: Unsecure
- Location: Extinguisher
- Part time: 79 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE, A CLIMB WAS INITIATED FULLY COUPLED FROM 1500 FT -2400 FT.  THE AIRCRAFT WAS UNABLE TO CLIMB AND WAS OBSERVED DESCENDING AT 200 FPM.   RECEIVED SEVERAL CAS MESSAGES INDICATING BOTH AUTOPILOT CHANNELS WERE DEGRADED.  REVERTED TO MANUAL CONTROL BUT WAS UNABLE TO INCREASE COLLECTIVE PITCH PAST THE CURRENT POSITION.  AFTER A BRIEF SCAN OF THE COCKPIT NOTICED THE FIRE EXTINGUISHER HAD COME OUT OF ITS CRADLE AND LODGED ITSELF BETWEEN THE COLLECTIVE AND THE OPTIONAL 12V POWER SWITCH BRACKET.  AFTER CAREFULLY REMOVING THE OBSTRUCTION THE FLIGHT WAS CONTINUED.
